Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Matrix transformations and absolute summability

Thomas Alan Keagy

Vol. 63 (1976), No. 2, 411–415
Abstract

The main results of this paper are two theorems which give necessary conditions for a matrix to map into l the set of all subsequences (rearrangements) of a null sequence not in l. These results provide affirmative answers to the following questions proposed by J. A. Fridy. Is a null sequence x necessarily in l if there exists a sum-preserving ll matrix A that maps all subsequences (rearrangements) of x into l?

Mathematical Subject Classification 2000
Primary: 40C05
Milestones
Received: 23 October 1975
Published: 1 April 1976
Authors
Thomas Alan Keagy